Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A method of solution of field problems by means of overlapping regions


Authors: H. Poritsky and M. H. Blewett
Journal: Quart. Appl. Math. 3 (1946), 336-347
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/22720
MathSciNet review: 22720
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/22720
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society